Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

For how long should i take medicine to get pregnant with PCOD ?

29yrs,pcod,irregular periods, taken three month course for pcod after that two months past doctor take USG but not found any major follicle in this. now she recommened another three month course. what would you suggest? another doctor recommend ovulation induction drug i.e some clomipine type.?IS this safe for me i am confused .which doctor i had to follow? i want preg soon. if i choose induction drug method Is it solve my problem .otherwise one more month would be wasted.and then i have to follow three month course.
Asked On : Sat, 30 Jul 2011
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response
welcome to health care magic
first of all you had to choose best gynaecologist near you,and have faith on one.yes induction drugs can help you out,but please ask doctor for your fertile had to wait for healthy baby so please follow ones line of treatment...
gud luck
take care
Answered: Sat, 30 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor